Return
Biography
Mübariz T. Karaev

Prof. Mübariz Garayev

King Saud University, Saudi Arabia
Professor


Email: mgarayev@ksu.edu.sa


Qualifications

1987 Ph.D., Leningrad Branch, Steklov Mathematical Institute, Russia

1983 M.Sc., Leningrad Branch, Steklov Mathematical Institute, Russia

1979 B.Sc., Azerbaijan State University, Azerbaijan


Publications (Selected)

  1. Karaev, M.T. (2012) Domination conditions and spectral multiplicity of operators, Acta Math.Hungar., 134(1-2), 79-98.
  2. Karaev, M.T. and Gürdal, M., (2011) Strongly splitting weighted shift operators on Banach spaces and unicellularity, Operators and Matrices, 1,157-171.
  3. Karaev, M.T., Gürdal, M. and Saltan, S., (2011) Some applications of Banach algebra techniques, Math. Nachr., 284(13), 1678-1689.
  4. Karaev, M.T., (2010) e-convergence and related problem, Comptes Rendus Mathematique, 348, 1059-1062.
  5. Karaev, M.T., (2009) On the numerical radius of some C_00 contractions, Linear Algebra and its Applications, 431(5-7), 818-822.
  6. Karaev, M.T., (2009) Banach Algebra Techniques for spectral multiplicity, Archiv der Math., 93, 147-152.
  7. Karaev, M.T., (2008) On the Riccati equations, Monatshefte für Mathematik, 155(2), 161-166.
  8. Karaev, M.T., (2008) On Beurling-Arveson type theorem for some functional Hilbert spaces and related questions, Integral Equat. Oper. Theory, 62(1), 77-84.
  9. Karaev, M.T., (2007) Banach Algebra Technique for Proving an Addition Formula for Spectral Multiplicities of Sets of Operators, Functional Analysis and Its Applications, 41(1), 76-78.
  10. Karaev, M.T., (2007) On the proof of Beurling's theorem on z-invariant subspaces, Expositiones Mathematicae, 25, 265-267.
  11. Karaev, M.T., (2006) Berezin Symbol and Invertibility of Operators on the Functional Hilbert spaces, Journal of Functional Analysis, 238, 181-192.
  12. Karaev, M.T., (2006) On extended eigenvalues and eigenvectors of some operator classes, Proc. Amer. Math. Soc.,134, 2383-2392.
  13. Karaev, M.T., Pehlivan, S., (2004) Some results for quadratic elements of a Banach algebra, Glasgow Math. J., 46(3), 431-441.